# SDR USAA2013032900003

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57459056201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK IN RIGHT WING UPPER SKIN PANEL OF FIXED LEADING EDGE AT SLAT TRACK NR 2 CUTOUT SURROUNDING AREA BETWEEN RIB 2 THRU RIB 3.  REPAIRED RIGHT WING UPPER SKIN PANEL OF FIXED LEADING EDGE AT SLAT TRACK NR 2 CUTOUT IAW EA 204449.
